# SDR AMTA200700049

- Difficulty date: February 1, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 3964801
- Part serial: 1594
- Condition: Unserviceable
- Location: Rt Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG R ENG BLEED OFF DISPLAYED R ENG BLEED OFF LIGHT ILLUMINATED, CUICT PRESS NO RM 2119Z.  REMOVED AND REPLACED FLOW CONTROL AND SHUTOFF VALVE PER AMM 21-51-01-2.  RAN ENGINE, OPS CHECK NORMAL.  (M)
